# SDR SWAA2017010510977

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 79,270 hours, 66,573 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 763810
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PRESSURIZATION WAS LOST IN CABIN DURING CRUISE ALT FL360,   DIVERTED AND DECLARED AN EMERGENCY.
